The equilibrium set of infinite dimensional Walrasian economies and the natural projection
The natural projection plays a fundamental role to understand the behavior of the Walrasian economies. In this paper, we extend this method to analyze the behavior of infinite dimensional economies. We introduce the definition of the social equilibrium set, and we show that there exists a bijection between this set and the Walrasian equilibrium set of an infinite dimensional economy. In order to describe the main topological characteristics of both sets, we analyze the main differential characteristics of the excess utility function and then, we extend the method of the natural projection as suggested by Y. Balasko.
If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Araujo, Aloisio, 1985. "Lack of Pareto Optimal Allocations in Economies with Infinitely Many Commodities: The Need for Impatience," Econometrica, Econometric Society, vol. 53(2), pages 455-61, March.
- Elvio ACCINELLI & Puchet MARTIN, . "A Classification Of Infinity Dimensional Walrasian Economies," EcoMod2005 280900000, EcoMod.
- Araujo A. & Monteiro P. K., 1994. "The General Existence of Extended Price Equilibria with Infinitely Many Commodities," Journal of Economic Theory, Elsevier, vol. 63(2), pages 408-416, August.
- DEBREU, Gérard, .
"Economies with a finite set of equilibria,"
CORE Discussion Papers RP
67, Université catholique de Louvain, Center for Operations Research and Econometrics (CORE).
- Chichilnisky, Graciela & Zhou, Yuqing, 1998. "Smooth infinite economies," Journal of Mathematical Economics, Elsevier, vol. 29(1), pages 27-42, January.
- Mas-Colell, Andreu & Zame, William R., 1991. "Equilibrium theory in infinite dimensional spaces," Handbook of Mathematical Economics, in: W. Hildenbrand & H. Sonnenschein (ed.), Handbook of Mathematical Economics, edition 1, volume 4, chapter 34, pages 1835-1898 Elsevier.
- Prescott, Edward C & Mehra, Rajnish, 1980. "Recursive Competitive Equilibrium: The Case of Homogeneous Households," Econometrica, Econometric Society, vol. 48(6), pages 1365-79, September.
- Shannon, Chris & Zame, William R., 1999.
"Quadratic Concavity and Determinacy of Equilibrium,"
Department of Economics, Working Paper Series
qt3fv586x6, Department of Economics, Institute for Business and Economic Research, UC Berkeley.
- Chris Shannon & William R. Zame, 2002. "Quadratic Concavity and Determinacy of Equilibrium," Econometrica, Econometric Society, vol. 70(2), pages 631-662, March.
- Chris Shannon & William R. Zame, 2000. "Quadratic Concavity and Determinacy of Equilibrium," GE, Growth, Math methods 9912001, EconWPA.
- Chris Shannon and William R. Zame., 1999. "Quadratic Concavity and Determinacy of Equilibrium," Economics Working Papers E99-271, University of California at Berkeley.
When requesting a correction, please mention this item's handle: RePEc:eee:mateco:v:49:y:2013:i:6:p:435-440. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei)
If references are entirely missing, you can add them using this form.